MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration recovery data provided was within specification.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys hbsag ii results for multiple patient samples on a cobas e 801 module.The customer provided an example of discrepant results for 11 patient samples tested.The customer complained that they have had an increase in positive and borderline results that are negative upon repeat on another module.Sample 1 had an initial result of 1.05 coi.The repeat result was 0.704 coi.Sample 2 had an initial result of 1.03 coi.The repeat result was 0.463 coi.Sample 3 had an initial result of 1.28 coi.The repeat result was 0.496 coi.Sample 4 had an initial result of 1.1 coi.The repeat result was 0.438 coi.Sample 5 had an initial result of 1.26 coi.The repeat result was 0.461 coi.Sample 6 had an initial result of 1.43 coi.The repeat result was 0.626 coi.Sample 7 had an initial result of 1.61 coi.The repeat result was 0.621 coi.Sample 8 had an initial result of 1.47 coi.The repeat result was 0.379 coi.Sample 9 had an initial result of 1.13 coi.The repeat result was 0.594 coi.Sample 10 had an initial result of 1.06 coi.The repeat result was 0.44 coi.Sample 11 had an initial result of 1.06 coi.The repeat result was 0.651 coi.
 
Additional Manufacturer Narrative
Section d product information has been updated, as well as g1 manufacturing site and g4.On 02-feb-2026, the customer replaced the reagent with a new lot.The customer retested 6 previous false positive samples and 5 tested negative.The sixth sample tested positive again but was repeated twice more and both results were negative.On (b)(6) 2026, the customer reported 9 initial positive samples that tested negative after duplicate testing.The field service engineer (fse) exchanged the sipper nozzle.The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24379879
Report Number1823260-2026-00576
Device Sequence Number10567999
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Device Lot Number89826501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown